# SDR SWIA201743641

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 35,793 hours, 33,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRICAL SMOKE IN COCKPIT,  DIVERTED.  ODOR WAS AROUND FOR A COUPLE MINUTES.   REWIRED THE RT NAVIGATION LIGHT ASSEMBLIES IAW AMM. REMOVED AND REPLACED TRANSFORMER T4LK IAW AMM. REMOVED AND REPLACED CIRCUIT BREAKER C13 ON CIRCUIT BREAKER PANEL 1 IAW ESPM. ALL OPS CHECKED GOOD
